MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,DLX,4/PK,20PK/CS

Medline Industries, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,DLX,4/PK,20PK/CS
Catalog Number MDT2168204
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported a couple packs of sterile towels had pieces of lint inside them and that the or staff was concerned about their safety; there was no reported death, serious injury, or medical intervention associated with this event.The provided photo was reviewed, the provided samples were evaluated, the vendor was notified of the issue, and trend analysis was performed by reviewing the past two years of complaint data.The photo and visual inspection of the or towels noted an accumulation of lint debris on the surface of the folded or towels, confirming the reported issue, and the product failed to meet specifications.Based on the vendor's internal investigation, lint formed from accumulated cotton dust during the folding process, settled into the folding machine's belt gaps, was compressed during operation, and cross-contaminated the product; no further investigation into the cause and complaint is warranted.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "we have had a couple packs of sterile towels have pieces of lint inside them.".

Brand Name
MEDLINE
Common Device Name
TOWEL,OR,DSP,ST,BLUE,DLX,4/PK,20PK/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50899955
Report Number1417592-2026-51214
Device Sequence Number20291021
Product Code FRL
UDI-Device Identifier20080196834058
UDI-Public20080196834058
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT2168204
Device Lot Number50525060030
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/18/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown